1 Publication

[1]
2017 | Journal Article | IST-REx-ID: 1168   OA
Perrone E, Rappold A, Müller W. D inf s optimality in copula models. Statistical Methods and Applications. 2017;26(3):403-418. doi:10.1007/s10260-016-0375-6
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed

1 Publication

[1]
2017 | Journal Article | IST-REx-ID: 1168   OA
Perrone E, Rappold A, Müller W. D inf s optimality in copula models. Statistical Methods and Applications. 2017;26(3):403-418. doi:10.1007/s10260-016-0375-6
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed